Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Bitter taste in mouth due to Medication, Dental care - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Dental Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   May i help you?
User :   Hi i am recovered from stomech infection
User :   i am feeling bitter taste
User :   i had some norflox - tz
Doctor :   May i know your age ?
Doctor :   ok
User :   30yrs
Doctor :   norflox -tz can cause bitter taste
User :   is it normal
Doctor :   yes sure
Doctor :   do you have diarrhea and loose stool?
User :   any precautions to be considered for few days or normal food is ok
User :   losse stools
Doctor :   since when you have stopped the medicines?
User :   today morning was last dose
Doctor :   ok
Doctor :   for 2 -3 days you might have the sensation
Doctor :   then it will go away
User :   ok thanks
User :   bye
Doctor :   start with easy to digest foods
User :   yep
Doctor :   and slowly solid ones
Doctor :   Thanks for consulting..
Doctor :   Bye for now...
Doctor :   Take care...
User :   my teeth are geeting pale (yellow ). It will be great if you can advise some toothpaste or any other remidi
Doctor :   Do you do teeth scaling atleast once in 6 months?
User :   no
User :   what is that
Doctor :   for that you need to visit an dentist
Doctor :   he does scaling there
User :   ok
User :   any specific tooth paste
Doctor :   do you drink excess tea coffee
Doctor :   do you smoke
User :   no
Doctor :   ok good
Doctor :   do you brush your teeth twice daily?
User :   once morning
Doctor :   do it also in the evening after dinner
Doctor :   dont take too much of spicy and oily foods
User :   ok
Doctor :   orange peel will help in some
Doctor :   rubbing the inside of it
Doctor :   using apple cider vinegar is also effective
Doctor :   using equal amounts of lemon and salt make a paste
Doctor :   it can help if it is used on teeth
Doctor :   Anyway get an scaling done from your dentist soon
Doctor :   that w ill help a lot
User :   ok thnks
Doctor :   Thanks fo0r consulting...
Doctor :   Bye for now...
User :   bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor